Doctor insights on:
Infectious: It is hard to know the exact cause but with these symptoms an infectious cause should be considered and ruled out as you may need treatment. Please seek evaluation by your primary care physician. ...Read more
Maybe you see doc 1t: Yes, you can take zofran (ondansetron) if you 100% sure it is gastroenteritis! however, nausea and vomiting could be the symptoms of other conditions (for example, cholecystitis, appendicitis, small bowel obstruction), and in these cases zofran (ondansetron) could be harmful or could mask very dangerous surgical cases. Don't hesitate to go see the real doc. ...Read moreSee 1 more doctor answer
Pristiq side effect:
Yes, this is a known potential side effect for Pristiq.
Nausea occurs in up to 13% of people taking Pristiq and diarrhea occurs in 1 to 10%. REF: https://www.drugs.com/sfx/desvenlafaxine-side-effects.html ...Read more
See below: All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most common side effects persist or become bothersome when using percocet: constipation; dizziness; drowsiness; flushing; light-headedness; nausea; vomiting. ...Read more
Day 1: vomiting diarrhea muscle and joint pain and groggy Day 2: nausea dizzy headache and groggy.. help?
Yes.: They can.Get a more detailed answer ›
Began nov 20th: headache fatigue. 21st nausea vomiting headache dizziness body aches and hallucination last night. Today nausea headache and diarrhea.?
Usually mild: Tramadol may cause side effects. Tell your doctor if any of these symptoms are severe or do not go away: dizziness, weakness, sleepiness, difficulty falling asleep or staying asleep, headache, nervousness, agitation, uncontrollable shaking of a part of the body, muscle tightness, changes in mood, drowsiness, heartburn or indigestion, nausea, vomiting, diarrhea, constipation & itching. ...Read more
We don't know: The exact cause of migraine is still controversial and gaps in our understanding remain. Accompanying symptoms such as phonophobia, photophobia, nausea, vomiting, dizziness and blurred vision, as well as autonomic phenomena of conjunctival injection, lacrimation and lid edema are common and individual. It is manageable, see a headache specialist or orofacial pain. ...Read moreSee 1 more doctor answer
I've had nausea, vomiting, killer headaches, and fatigue for a week now. I'm currently taking Ultram for the headaches but it never helps. Any ideas?
Not surprised: You may be experiencing migraine headaches, although other causes could be evaluated. Problem is frequency of events, as this is becoming a pattern c/w chronic daily headaches, and will need to have this totally disrupted. Analgesic meds like Ultram will only make all of this worse and self-perpetuating. See a physician who focuses in headache area and start a preventative medication. ...Read moreSee 1 more doctor answer